# SDR FXGAN20110405002

- Difficulty date: April 5, 2011
- Submitted: April 16, 2011
- Operation: Air carrier
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 48,632 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED ON LOWER WING SKIN NEAR PANEL 182C-R. INSTALLED REPAIR DOUBLER IAW EAC EO 1113 AND 8110-3 DATED 4/05/2011
